Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Cycles Embedding on Folded Hypercubes with Faulty Nodes

Cycles Embedding on Folded Hypercubes with Faulty Nodes

Year:    2016

Author:    Dan Yuan, Hongmei Liu, Maozheng Tang

Annals of Applied Mathematics, Vol. 32 (2016), Iss. 1 : pp. 69–78

Abstract

Let FFv be the set of faulty nodes in an n-dimensional folded hypercube FQn with |FFv|n1 and all faulty vertices are not adjacent to the same vertex. In this paper, we show that if n4, then every edge of FQnFFv lies on a fault-free cycle of every even length from 6 to 2n2|FFv|.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2016-AAM-20629

Annals of Applied Mathematics, Vol. 32 (2016), Iss. 1 : pp. 69–78

Published online:    2016-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    folded hypercube interconnection network fault-tolerant path.

Author Details

Dan Yuan Email

Hongmei Liu Email

Maozheng Tang Email